# SDR UPS03841371

- Difficulty date: September 25, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 27,876 cycles
- Engine: Ge CFM56*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Right Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  RT WING LE. RIBS CRACKED AT XFS760 UPPER,XFS 766.25 UPPER, XFS 822.5 LOWER STOP DRILLED CRACKS, NDT VERIFIED STOPDRILLS TERMINATE CRACKS, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM. 57-2-0 FIG. 2
